# SDR CA000830026

- Difficulty date: August 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Component: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE RIGHT ENGINE OIL PRESSURE WAS FLUCTUATING RAPIDLY 55-42 PSI. THE PILOT DECLARED EMERGENCY, THE LANDING WAS UNEVENTFUL. MAINTENANCE CONTROL REPLACED THE RT ENGINE (THE EXACT CAUSE IS NOT KNOWN) (S/N OFF: 807100/S/N ON: 807432).
